# SDR 9616109156

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- System (JASC): 3442 · Weather Radar System
- Part: Radar Antenna
- Condition: Malfunctioned
- Location: Fwd Fus
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF MSP, RADAR PICTURE WAS VERY POOR, PAINTS SOME WEATHER BUT ALWAYS SPOKING.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED RADAR ANTENNA AND TRANSCEIVER.  RADAR OPERATIONALLY CHECKED GOOD ON GROUND.
